# SDR CA160112002

- Difficulty date: January 7, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Pressure Loss
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE OIL PRESSURE DROPPED TO ZERO DURING FLIGHT. CREW SHUTDOWN THE ENGINE AND DECLARED AN EMERGENCY.  AN UNEVENTFUL, SINGLE ENGINE LANDING CONCLUDED THE FLIGHT.  POST FLIGHT EXAMINATION SHOWED NO VISIBLE OIL LEAKS AND NOTED THAT THE OIL TANK WAS FULL ALONG WITH SIGNIFICANT METALLIC DEBRIS ON THE TURBOMACHINE CHIP DETECTOR.
